MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 30 °, WIDE-ANGLE, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 30 °, WIDE-ANGLE, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE
Model Number WA2T43WA
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope exhibited light guide (lg) connector on the main body is missing.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope exhibited light guide (lg) connector on the main body was missing.The issue was discovered after the diagnostic hysteroscopy producer, when the nurse attempted to dismantle the scope from the light source.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Correction is being made to previously submitted g3 - date received by manufacturer, which was not late.The correct date was 21sept2024.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.Based on the results of the investigation and the information provided, the reported issue was likely due to the to the effect of a large mechanical force due to a shock, fall or collision with other equipment.However, the root cause of the event could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
TELESCOPE "OES ELITE", 4 MM, 30 °, WIDE-ANGLE, HD, AUTOCLAVABLE
Common Device Name
RIGID ENDOSCOPE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20345427
Report Number9610773-2024-02395
Device Sequence Number20803316
Product Code FGC
UDI-Device Identifier04042761077569
UDI-Public04042761077569
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA2T43WA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown